# SDR ASAA0892898

- Difficulty date: April 15, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 19,466 hours, 7,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 1 FLOOR PANEL HAS CORROSION AROUND EDGES.  REMOVED DAMAGED FLOOR PANEL, FABRICATED, LOCATED, DRILLED AND INSTALLED A REPLACEMENT FLOOR PANEL IAW B737 900 SRM 51 10 02 PG 9.
